Hyperhidrosis is the medical term for excessive sweating, a condition that causes the body to sweat abnormally from the armpits, legs, and hands. Although perspiration is very normal, hyperhidrosis is an extreme case of perspiration that can embarrass you in front of your friends and family. When perspiration stays on the surface of the skin for a while, it creates a foul odor. Keep reading this article to know about excessive sweating/hyperhidrosis treatment and causes. 

sweating

One of the common causes of perspiration is a psychological state. Sometimes this condition is all about mental health issues. Some of the mental conditions are stress and nervousness.

When you are stressed or going through a stressful period, you're very likely to sweat a lot. The solution to this type of perspiration is to first solve the problem that is bringing about the emotional state. A counselor could be of fantastic value in this matter.

Another cause is a physical disorder. It includes medical conditions that will likely affect the metabolic actions of the body. A few of these bodily illnesses do not show in their first phase. If you think that you are experiencing unusual sweating that isn't about the climate, it's great to seek out medical advice. The doctor will determine the root cause of excess perspiration.

Hormonal changes are one of the causes of excessive sweating. Hormonal changes are a frequent occurrence in women and are a major cause of excessive sweating. Abnormal sweating is a frequent occurrence during pregnancy, at certain points of the menstrual cycle, and through menopause. A woman needs to be able to know herself and decide that strange perspiration is intense.

If sweating goes beyond normal levels, an individual should seek medical advice. If pregnant, then a woman should seek medical guidance throughout prenatal care. Wearing some light clothes helps to reduce the degree of perspiration.

Some medications may also lead to excessive sweating. Medications can either be over the counter or prescribed by a medical doctor. When you begin sweating too much after taking a prescribed medication, it's a good idea to seek medical advice. This means that you are overreacting to the medication and might have other bad side effects, worse than excessive sweating.